Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fatigue after meds
Nov 18, 2003

Hi Dr. Young

I just started treatment 6 weeks ago and feel fatigue. I had labs done after 5 weeks and they reveal wbc at 3.9, rbc at 4.06, hemoglobin at 13.6, hemocrit at 39.6 (all low). Lymphs were at 56 (high) and segs at 66 (low). Although my total testosterone was in range at 610, my free testosterone was low at 99. Not sure if the dr checked my liver 9I hope so!) but from he lab report all others tests were normal. Anything in what I gave you give a clue regarding the fatigue? Thanks!

Response from Dr. Young

Thanks for your question.

I have some difficulty in sorting out the many possible reasons for fatigue in your short description, but I'd comment that your anemia (low HCT) is probably not low enough to cause symptomatic fatigue, typically.

A low free testosterone can certainly cause fatigue (even in the face of a normal total level). Testo replacement is easy to do and might very well improve your symptoms.

Last, if this doesn't fix the problem, I'd be curious to know what medications your taking, since fatigue can be caused by a number of medications, irrespective of causing anemia or other toxicities.

Good luck, BY



Previous
Meds and Liver Toxicity
Next
Pharyngitis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement